# SDR MASA200602189

- Difficulty date: August 27, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 28,879 hours, 25,078 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7275 IAD - CREW REPORTED BOTH YAW DAMP WON'T ENGAGE.  MX RESET THE SYSTEM.
